# SDR ASOA03534

- Difficulty date: October 24, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 9960013
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM ATL-MTY, AFTER ROTATION THE CREW RECEIVED STABILIZER AND MACH TRIM WARNINGS.  THE CREW COMPLIED WITH THE ABNORMAL CHECKLIST WITHOUT ANY EFFECTS.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ATL, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS STABILIZER DISCONNECT SWITCH AND THE HORIZONTAL STABILIZER TRIM CONTROL UNIT, P/N 7060-8.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
